Fosamax

Leslie810January 31, 2002

Has anyone ever heard of Fosamax causing your heart to stop.

I just was told that from someone who was taking it and I have never heard that. Thanks

Thank you for reporting this comment. Undo
drrazzle

Like in a heart attack? There is certainly nothing in the literature. Only known adverse reactions are gastroesphogeal irritation and the few women I know who are on it (and have been for awhile) have totally tolerated it and regained bone. Maybe someone had a heart attack when they had to pay for it - I understand its expensive.

    Bookmark   January 31, 2002 at 6:22PM
Thank you for reporting this comment. Undo
Leslie810

That was so funny. I know it is expensive if you do not have insurance! I think the person almost had a heart attack. I am trying to find out more info on it. I have been on it for awhile and feel just fine............I take it only once a week. My doctor said that she has not heard anything about it having an affect on the heart, bu twill get back to me if she reads anything on it.

    Bookmark   January 31, 2002 at 8:17PM
Sign Up to comment
More Discussions
Relevant, funny essay about this mid-life nightmare
https://medium.com/@zabado11/open-letter-to-women-4509c2f65c1d...
zabado
spotting after menopause
Hi, 53 1/2 yrs old, started spotting this week. Had...
clyo
Aches when getting out of bed, or after sitting
I have been wondering if the following is a symptom...
phyldelux
severe vaginal atrophy
I hope someone can give me some good advice. I have...
coco2008
Hydration cubes
Has anyone tried the Bezwecken hydration cubes that...
texasone
© 2015 Houzz Inc. Houzz® The new way to design your home™